Vitamin B12 shotscausing anxiety?

Discussion in 'Fibromyalgia Main Forum' started by razorqueen, Oct 4, 2006.

  1. razorqueen

    razorqueen Member

    I don't know if this is just a coincidence, but I got my second weekly B12 shot yesterday. Later that afternoon I was nauseas and had a headache. I woke up this morning with a really bad headache as well.

    After I had been up for a while I started to feel really weird, sort of anxious and wired for no apparant reason.

    I didn't take anything that I haven't been taking for the past month. The only thing not in my normal routine was the B12 shot I had yesterday.

    Last week when I had my first one there was no such feelings.

    I am clueless and confussed.

    Raz
  2. lucky

    lucky New Member

    I also got a B 12 shot today and felt nauseous and headachy this afternoon. Although I did not feel weird nor anxious, I felt different somehow after the shot today.

    This was my third shot, I get it once a month, that I felt different than the two other ones before.

    Take care, and I hope that you bounce back from the shot and feel your normal self again.

    Best wishes, Lucky
    [This Message was Edited on 10/04/2006]
  3. PVLady

    PVLady New Member

    I did not know the B-12 shots could cause this, but I have a terrible problem with gastritis and nausea. I think I will pass on future shots.

    Thanks for the post..
  4. elliespad

    elliespad Member

    Just a thought, for those who are allergic to yeast. Most B-Vitamins are derived from yeast. Have the doc check the source of the B-12. Vitamins from yeast, like the B's and Selenium, make me ITCH like mad and have bad headaches.
  5. ladude

    ladude New Member

    I do my own b12 shots and if I do it too often or use too much - man does it make me feel awful.

    hope this helps



    LAdude
  6. slowdreamer

    slowdreamer New Member

    Helps me a lot but

    1. Takes 48 -52 hrs to kick in.

    2. Lasts about30 hours.

    3. Doesn,t work if I do it too often.

    4.I have a lot of chemical sensitivities.

    5. I use the injection if I am pLanning an outing or if I want to up my brain function for some purpose. Makes a huge difference to mental clarity and mood and level of physical energy.

    6. Looking at this letter I think I need a shot now.!!

    good luck
  7. Marta608

    Marta608 Member

    That's what happens to me when I take or get injected with B12. Like you, the first one was OK but I was up most of two nights after the second one. I also have to be very careful of B supplements.

    Bummer. I have no clue what it means.

    Marta
  8. BlueSky555

    BlueSky555 New Member

    Hi Raz,

    I'm so sorry these are causing you to feel so bad. I have had them given to me at the Drs. office but now, I take the B12 vitamin.

    I don't know enough about it to know if I should be getting the injections or vitamins but I do know that I can only afford the vitamins right now.

    Hope you get better soon and get this figured out.

    BlutSky555